# SDR CA141017003

- Difficulty date: October 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,318 hours
- Engine: Ge CF343B1
- System (JASC): 3210 · Main Landing Gear
- Part: Swivel
- Part number: 17307110
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLESHOOTING FLAT SPOT ON 2 MAIN WHEEL TIRES, IT WAS FOUND THAT BOTH LT AND RT MLG UPPER SWIVEL FITTINGS HYDRAULIC SUPPLY LINES WERE INSTALLED REVERSE ALTHOUGH SB 601R-32-110 WAS INCORPORATED ON 09/23/2014 COMPLYING WITH AD, CF-2014-10. OBJECTIVE OF THE AD/SB IS TO INSTALL A BRACKET ON THE LOWER AFT WING-PLANK TO PREVENT THE HYDRAULIC BRAKE LINES TO BE CONNECTED TO THE INCORRECT PORTS ON THE UPPER SWIVEL FITTING.  PICTURES OF THE BRACKETS INDICATE THEY WERE INSTALLED AT THE LOCATION SPECIFIED BY THE SB INSTRUCTIONS. SWIVEL FITTINGS WERE REMOVED/INSTALLED IAW AMM 32-11-20.  MLG ASSEMBLIES WERE REPLACED ON OCTOBER 6/2014, ACCUMULATING 12 FLIGHT HOURS AND 11 CYCLES SINCE INSTALLATION.
